# SDR EIA990311

- Difficulty date: November 19, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ - PREVIOUS FUSE SKIN PANEL REPAIR AT FS 133.425 NOT PER SRM 53-04, FIG 12B, SHEET 2.  ALSO HAS NUMEROUS GOUGES IN REPAIR.  REPAIRED PER ECRA 935-53-048-2 REV A AND SRM 53-04 FIG 12B.  (M)
